# SDR FDEA201204111364

- Difficulty date: April 11, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655612950
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STUB FRAME SHEAR TIE AT BS 950E PLUS 4 INCHES, AFT SIDE, BETWEEN STRINGERS 29 AND 30R.  REMOVED SHEAR TIE IAW SRM 51-30-02.  FABRICATED NEW SHEAR TIE IAW DWG NR 65-56129 AND SRM 51-30-05 AND 51-20-1, FIG 7 & INSTALLED IAW SRM 51-30-02, REV 103.
